Alert archive / Oklahoma / Heat Advisories in 2013
Heat Advisory 13, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 31, 2013, 3:38 PM CDT for 8 counties in Oklahoma. It took effect at Sep 1, 2013, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2013, 3:38 PM CDT (20:38 UTC)
- In effect from
- Sep 1, 2013, 12:00 PM CDT
- Expired
- Sep 1, 2013, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2206 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383 WWUS74 KTSA 312038 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 338 PM CDT SAT AUG 31 2013 ARZ019-020-029-OKZ065-066-070>072-074-010900- /O.NEW.KTSA.HT.Y.0013.130901T1700Z-130902T0000Z/ /O.CON.KTSA.HT.Y.0012.000000T0000Z-130901T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- 338 PM CDT SAT AUG 31 2013 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY AND A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...SEQUOYAH...MCINTOSH...MUSKOGEE... OKMULGEE AND HASKELL. IN ARKANSAS...SEBASTIAN...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDICES IN THE 105 TO 108 DEGREE RANGE CAN BE EXPECTED THIS AFTERNOON ACROSS MUCH OF NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>062-064-067-068-010100- /O.CON.KTSA.HT.Y.0012.000000T0000Z-130901T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-WAGONER-CHEROKEE- 338 PM CDT SAT AUG 31 2013 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...WAGONER...OTTAWA...ROGERS...NOWATA... PAWNEE...CHEROKEE...OSAGE...CRAIG...CREEK...TULSA AND MAYES. HAZARDOUS WEATHER... * HEAT INDICES WILL CLIMB TO NEAR 105 DEGREES SUNDAY AFTERNOON ACROSS PARTS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
5 follow-up statements
841 WWUS74 KTSA 010101 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 801 PM CDT SAT AUG 31 2013 ARZ019-020-029-OKZ065-066-070>072-074-010915- /O.EXP.KTSA.HT.Y.0012.000000T0000Z-130901T0100Z/ /O.CON.KTSA.HT.Y.0013.130901T1700Z-130902T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- 801 PM CDT SAT AUG 31 2013 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...SEQUOYAH...MCINTOSH...MUSKOGEE... OKMULGEE AND HASKELL. IN ARKANSAS...SEBASTIAN...CRAWFORD AND FRANKLIN. * TEMPERATURES WILL CONTINUE TO COOL AS THE SUN HAS SET. THEREFORE...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. HAZARDOUS WEATHER... * WHILE SOME RELIEF FROM THE HEAT IS EXPECTED TONIGHT...ANOTHER HOT AND HUMID DAY IS IN STORE FOR SUNDAY AHEAD OF A COLD FRONT. HEAT INDICES ARE EXPECTED TO TOP OUT AROUND 105 DEGREES BY AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>062-064-067-068-010215- /O.EXP.KTSA.HT.Y.0012.000000T0000Z-130901T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-WAGONER-CHEROKEE- 801 PM CDT SAT AUG 31 2013 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...WAGONER...OTTAWA...ROGERS...NOWATA... PAWNEE...CHEROKEE...OSAGE...CRAIG...CREEK...TULSA AND MAYES. * THE HIGH HEAT INDICES ARE NO LONGER EXPECTED. HAZARDOUS WEATHER... * TEMPERATURES WILL CONTINUE TO COOL THIS EVENING AS THE SUN HAS SET. THEREFORE...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. THERE IS ENOUGH UNCERTAINTY REGARDING CLOUD COVER AND FRONTAL POSITION ACROSS NORTHEAST OKLAHOMA TO PRECLUDE THE ISSUANCE OF A HEAT ADVISORY ON SUNDAY. && $$
102 WWUS74 KTSA 010854 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 354 AM CDT SUN SEP 1 2013 ARZ019-020-029-OKZ065-066-070>072-074-011700- /O.CON.KTSA.HT.Y.0013.130901T1700Z-130902T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- 354 AM CDT SUN SEP 1 2013 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...SEQUOYAH...OKFUSKEE...OKMULGEE... MCINTOSH AND HASKELL. IN ARKANSAS...SEBASTIAN...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDICES WILL CLIMB INTO THE 105 TO 107 DEGREE RANGE THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
952 WWUS74 KTSA 011838 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 138 PM CDT SUN SEP 1 2013 ARZ019-020-029-OKZ065-066-070>072-074-020000- /O.CON.KTSA.HT.Y.0013.000000T0000Z-130902T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- 138 PM CDT SUN SEP 1 2013 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...SEQUOYAH...OKFUSKEE...OKMULGEE... MCINTOSH AND HASKELL. IN ARKANSAS...SEBASTIAN...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS ARE UNDERWAY SOUTH OF A SLOW MOVING COLD FRONT. AFTERNOON HEAT INDEX VALUES AROUND 105 ARE EXPECTED ...BEFORE THE COOLER TEMPERATURES ARRIVE THIS EVENING. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
053 WWUS74 KTSA 011928 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 228 PM CDT SUN SEP 1 2013 OKZ049-073-075-076-020000- /O.EXA.KTSA.HT.Y.0013.000000T0000Z-130902T0000Z/ PUSHMATAHA-PITTSBURG-LATIMER-LE FLORE- 228 PM CDT SUN SEP 1 2013 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...LE FLORE AND LATIMER. HAZARDOUS WEATHER... * THE HEAT AND HUMIDITY SOUTH OF AN APPROACHING FRONT HAS PUSHED HEAT INDICES INTO THE 104 TO 107 DEGREE RANGE OVER PORTIONS OF SOUTHEAST OKLAHOMA THIS AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ065-066-070>072-074-020000- /O.CON.KTSA.HT.Y.0013.000000T0000Z-130902T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- 228 PM CDT SUN SEP 1 2013 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MCINTOSH...OKFUSKEE...SEQUOYAH...OKMULGEE... MUSKOGEE AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * THE HEAT AND HUMIDITY SOUTH OF AN APPROACHING FRONT HAS PUSHED HEAT INDICES INTO THE 105 TO 110 DEGREE RANGE OVER PORTIONS OF EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
401 WWUS74 KTSA 020016 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 716 PM CDT SUN SEP 1 2013 ARZ019-020-029-OKZ049-065-066-070>076-020130- /O.EXP.KTSA.HT.Y.0013.000000T0000Z-130902T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-OKFUSKEE-OKMULGEE-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 716 PM CDT SUN SEP 1 2013 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY IS NO LONGER IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...LE FLORE...OKFUSKEE... SEQUOYAH...OKMULGEE...MUSKOGEE...MCINTOSH...LATIMER AND HASKELL. IN ARKANSAS...SEBASTIAN...FRANKLIN AND CRAWFORD. * THE HIGH HEAT INDICES ARE NO LONGER EXPECTED. HAZARDOUS WEATHER... * TEMPERATURES HAVE COOLED ACROSS THE REGION DUE TO THE COOL FRONT AND FROM THE OUTFLOW FROM THUNDERSTORMS IN ADVANCE OF IT. THEREFORE...THE HEAT ADVISORY WAS ALLOWED TO EXPIRE AT 7 PM. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 31, 3:31 PM CDT, 7 minutes earlier.
Area forecast discussion, Aug 31, 3:31 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT SAT AUG 31 2013
.DISCUSSION...
UPPER LEVEL DISTURBANCE HAS KICKED OFF SOME SHOWER AND THUNDERSTORM
ACTIVITY ACROSS WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
WILL LIKELY CARRY A PRE FIRST PERIOD AS LIMITED COVERAGE SHOULD
DISSIPATE PRETTY QUICKLY AFTER 00Z. ATTENTION TURNS TO AN
APPROACHING COLD FRONT THAT IS POISED TO SLIDE THROUGH THE AREA
BEGINNING TOMORROW. COVERAGE OF STORMS ISNT ANTICIPATED TO BE
SIGNIFICANT...SO WILL CONTINUE WITH A CONFIGURATION OF SLIGHT TO
LOW CHANCE POPS ON SUNDAY AND SUNDAY EVENING. WILL ALSO ISSUE
ANOTHER HEAT ADVISORY FOR PARTS OF THE AREA FOR TOMORROW
AFTERNOON..,AND WILL INCLUDE MAINLY THE ARKANSAS RIVER VALLEY
LOCATIONS ACROSS EASTERN OK AND WEST CENTRAL AR. WHILE AREAS
FURTHER SOUTH WILL WARM AHEAD OF THE FRONT...DEWPOINTS WILL LIKELY
REMAIN TO LOW TO MAKE CRITERIA. OVERALL CLOUD COVER IS EXPECTED TO
BE HIGHER THAN TODAY...WHICH IS ANOTHER FACTOR THAT LIMITS
CONFIDENCE IN AREAL COVERAGE OF 105 AND GREATER HEAT INDICES. ONCE
THE FRONT CLEARS THE AREA BY MONDAY...COOL AND MORE SEASONABLE
CONDITIONS WILL PERSIST FOR A FEW DAYS. UPPER RIDGE STILL WILL BE
CENTERED IN THE VICINITY OF THE FOUR CORNERS REGION...WHICH WILL
KEEP THE EXTENDED DRY WITH JUST A BIT OF MODERATION IN MAX
TEMPERATURES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 98 69 91 / 10 20 20 10
FSM 74 100 72 93 / 10 30 30 20
MLC 76 101 72 94 / 10 30 30 20
BVO 72 97 67 90 / 10 20 10 10
FYV 68 95 68 89 / 10 30 20 10
BYV 69 94 67 88 / 10 20 20 10
MKO 73 99 71 92 / 10 30 20 20
MIO 72 97 66 88 / 10 20 10 10
F10 75 100 71 93 / 10 30 20 10
HHW 72 101 73 95 / 0 20 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ074.
HEAT ADVISORY FROM NOON SUNDAY TO 7 PM SUNDAY FOR OKZ065-OKZ066-
OKZ070-OKZ071-OKZ072-OKZ074.
AR...HEAT ADVISORY UNTIL 8 PM SATURDAY FOR ARZ019-ARZ020-ARZ029.
HEAT ADVISORY FROM NOON SUNDAY TO 7 PM SUNDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...30
LONG TERM....23Hazardous weather outlook, Aug 31, 1:05 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 105 PM CDT SAT AUG 31 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 105 PM CDT SAT AUG 31 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING...IMPROVING AFTER SUNSET. DISCUSSION... HOT AND HUMID CONDITIONS ARE UNDERWAY ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS MUCH OF NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON...WHICH CORRESPONDS TO THE CURRENT HEAT ADVISORY. ELSEWHERE...HEAT INDEX VALUES AROUND 100 DEGREES ARE LIKELY. IF YOU ARE OUTDOORS THIS AFTERNOON AND EVENING MAKE SURE TO DRINK PLENTY OF WATER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY INTO MONDAY AS A WEAK COLD FRONT MOVES SLOWLY SOUTHWARD ACROSS THE REGION. TEMPERATURES AHEAD OF THE FRONT WILL CONTINUE UNSEASONABLY HOT...ESPECIALLY SUNDAY AFTERNOON. ANY STORMS THAT DO DEVELOP ALONG THE FRONT WILL HAVE THE POTENTIAL FOR STRONG OUTFLOW WINDS. SLIGHTLY COOLER AND DRIER WEATHER WILL PREVAIL FOR MID TO LATE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 3:44 AM CDT | Heat Advisory | TSA | Cherokee, Craig, Creek, Haskell, McIntosh, Mayes and 10 more | 16 hr |
| Aug 31, 4:50 PM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
Nearby
Heat Advisories in Oklahoma, 2013Heat Advisories in Arkansas, 2013Every heat advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.